# SDR AALA200802535A

- Difficulty date: November 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 70,464 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 41H MISSING LENS.  REPLACED LENS AT SET 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
